BibTeX record journals/aml/BurkeK04

download as .bib file

@article{DBLP:journals/aml/BurkeK04,
  author    = {Maxim R. Burke and
               Masaru Kada},
  title     = {Hechler's theorem for the null ideal},
  journal   = {Arch. Math. Log.},
  volume    = {43},
  number    = {5},
  pages     = {703--722},
  year      = {2004},
  url       = {https://doi.org/10.1007/s00153-004-0224-4},
  doi       = {10.1007/s00153-004-0224-4},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/BurkeK04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics